# SDR UIEA2015021400118

- Difficulty date: February 13, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 74,755 hours, 22,179 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350544851
- Part serial: 15254
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 STARTER INOPERATIVE ON DEPARTURE START-UP.  R & R IAW AMM 80-11-01.  OPERATIONS CHECKED SATISFACTORY.
